# SDR DL76G030679

- Difficulty date: July 20, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 14,493 hours, 2,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 72274
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/O FOUND OUTSIDE LT EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED FWD CABIN BATTERY ASSEMBLY.  OPS CKS OK.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
